# SDR QXEA200601011

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 11,240 hours, 11,431 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2350: AFTER PUSH BACK, A PASSENGER AND BOTH FA'S REPORTED SMOKE LIKE ODOR IN AFT PORTION OF CABIN, ROWS 16 AND BACK TO THE GALLEY.  MAINTENANCE OPERATED APU BLEED AIR.  NO ODOR NOTED.  GROUND RAN BOTH ENGINES FOR 10 MINUTES BLEED MAX.  NO ABNORMAL ODORS NOTED.  INSPECTED CABIN FOR BURN MARKS.  NONE FOUND.  ALL CABIN LIGHTS OPS CHECK NORMAL.  NO ABNORMAL ODORS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
